Sh:465

Bib entry
@article{Sh:465,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Maximal chains in $^\omega\omega$ and ultrapowers of the integers}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {32},
 number = {5},
 year = {1993},
 pages = {305--319},
 issn = {0933-5846},
 doi = {10.1007/BF01409965},
 mrclass = {03E05},
 mrnumber = {1223393},
 mrreviewer = {Peter Vojt\'a\v{s}},
 doi = {10.1007/BF01409965},
 note = {\href{https://arxiv.org/abs/math/9204205}{arXiv: math/9204205}},
 arxiv_number = {math/9204205},
 referred_from_entry = {See [Sh:465a]}
}